Archive | July 15, 2013

Candida, Lactobacillus and E-Coli, oh my.

Well, I thought I would throw this out there to y’all and see if you can help me!  (Yes, yes…haha)   Over the past month and a half, I have been on so much medication for the above mentioned things… first I thought I had a yeast infection.  When OTC stuff wasn’t working, I made an appointment to see my doctor (I was horribly sore, red and swollen)  She prescribed me  fluconazole (Diflucan) and sent my swab off for testing.  I also started eating more yogurt, thinking it would be helpful.  Actually, I ended up contributing more to the problem…..

It came back not for yeast, but for lactobacillus.   I had NO IDEA what that was at the time, but Google has become my friend…. good or bad.  Haha.  Evidently, I have an over abundance of lactobacillus, the bacteria that disinfects the vagina.  When there is too much, it is processed into lactic acid, hence the burning and pain I was experiencing.   Baking soda baths and baking soda douching as well.  Went back again after 10 days, and she did another swab.  While it was MUCH better than my original exam, it still showed larger than normal amounts of lactobacillus.   More Diflucan.   To this date, I have had more Diflucan than I care to count.  I also underwent a 7 day in a row regimen in order to get it under control…. then came the E-Coli.

So along with the Diflucan came Sulfa-meth.  I had her refill the prescription when I went on vacation.  I didn’t want to be far away from her and home before it happened again.  It didn’t, but when we came home, it came back.

She is probably going to send me to a urologist when I call her back.  Here is my question…. is there anything I can add to my diet to lower the lactobacillus in my digestive system?  I know of using it in yogurt to help with yeast, but evidently it has worked the wrong way.   Any suggestions?  I always wipe from front to back…. so the E-Coli caught me off guard.   I can feel it coming back again, so I want to be proactive so I don’t have to be medicated again.    It really messes with sex, too.  We go “long” times between intercourse when I have these episodes, and it seems to come back after sexual intercourse.  We haven’t changed lubes… I thought that might be the case, but we’ve used Swiss Navy for a long time.  He doesn’t use a different soap than usual….

If you have any suggestions, I am all open for them!

Issues with my photo account

Sorry, folks that I am falling behind.  I am in the process of trying to fix my photo account in order to get all my pics back on the page.   Very frustrating… anyway, I will catch up soon!